# SDR SWAA2025022083782

- Difficulty date: January 7, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#14 A-043 AFT CARGO COMPARTMENT RH Z ANGLE CORRODED STA 727+4 TO 767 RBL 24 WL 156<[01] REMOVED CORRSION IAW SRM 51-10-02-0G-0; UT IAW B737 NDT PART 4; 51-00-00 PROC 2. ORIG .032'; LOSS .009'; REMAINING .023'. TOOL#40084; DUE 06AUG25; EVALUATED AREA. ORGININAL THICKNESS 0.032'. LOSS 0.009'. REMAINING THICKNESS 0.023'. MAX. OF 10T ON ALLOWABLE DAMAGE. OUT OF LIMITS IAW SRM 53-00-53-1A-2; REMOVED RH Z ANGLE IAW 51-40-02-0G-0; VERIFIED MATERIAL WITH PN BAC1496-377 7075T6 A TAG A265296 IAW 53-60-53-0I-2; FABRICATED NEW PART IAW SRM 53-00-53-2R-5; TREATED IAW AMM 51-21-41-701 AND PRIMED IAW AMM 51-21-72-370-804NEW PART; FINISHED APPLYING PAINT IAW M-22-125-02598 STEP 1; APPLIED CIC UNDERNEATH RH Z ANGLE; APPLIED CIC ON TOP RH Z ANGLE IAW AMM 51-21-91-620-802; INSTALLED RH Z ANGLE IAW SRM 53-00-53-2R-5;[02] C/W AUDIT C/W
